# SDR AALA20010416

- Difficulty date: February 28, 2001
- Submitted: April 10, 2001
- Operation: Air carrier
- Aircraft: N572AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49458
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND GOUGE IN LIGHTENING HOLE AROUND DOOR CUTOUT, STATION 629-636 STRINGER 24R.  REPAIRED GOUGE PER SRM 51-70-4 (WEB).  (M)
